Allen Yuan

I am a fifth-year PhD candidate in mathematics at MIT, advised by Jacob Lurie. My research is supported by NSF Grant DGE-1122374. Before this, I was an undergraduate at Harvard.

My work draws broadly from higher category theory, chromatic and equivariant homotopy theory, and algebraic K-theory to solve problems in algebraic topology and seek out connections to other fields of math.

Papers

  1. Wilson Spaces, Snaith Constructions, and Elliptic Orientations with Jeremy Hahn and Hood Chatham (2019). Submitted.
  2. Integral Models for Spaces via the Higher Frobenius (2019). Submitted.
  3. Exotic Multiplications on Periodic Complex Bordism with Jeremy Hahn (2019). Submitted.
  4. Multiplicative Structure in the Stable Splitting of ╬ęSLn(C) with Jeremy Hahn. Advances in Mathematics 348 (2019) 412-455.

Contact

Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Avenue
Cambridge, MA 02139
alleny (at) mit (dot) edu